# SDR SWIA2020072251409

- Difficulty date: June 17, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARGO DOOR CUTOUT INETRIOR SURROUND LOWER COMBING FWD SIDE IS CHAFED.   REMOVED AND REPLACED CARGO DOOR COAMING REF SRM, CHECK OKAY
